# SDR SWAA2017032712782

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 23,896 hours, 19,526 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING,  LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED. RETURNED TO DEPARTURE.  R & R THE NR 1 ENGINE FUEL FILTER IAW MM.
